Open Access System for Information Sharing

Login Library

Browsing "1. Journal Papers" by Issue Date

Jump to a point in the index:
Showing results 1 to 20 of 820
Issue DateTitle
2018-Dec

JOURNAL OF NUMBER THEORY, vol. 0, no. 0, page. 0 - 0, 2018-12

CHOIE, YOUNG JU

2018-Apr

MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 253, no. 1212, page. 1 - 159, 2018-04

CHOIE, YOUNG JU; Bruggeman, Roelof; Diamantis, Nikolaos

2018-Mar

SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 50, no. 2, page. 2194 - 2232, 2018-03

HWANG, HYUNG JU; Jang,Juhi; Jung,Jaewoo

2018-Feb

AIP Advances, vol. 8, no. 2, page. 025224, 2018-02

YUN, GUNSUHWANG, HYUNG JU

2018-Jan

ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, no. 35, page. 161 - 186, 2018-01

BAE, MYOUNGJEAN; Weng, Shangkun

2017-Dec

Journal of the European Mathematical Society, vol. 0, 2017-12

Y. Choi; Y. Park; D. Zagier

2017-Dec

QUARTERLY OF APPLIED MATHEMATICS, vol. 75, no. 4, page. 581 - 598, 2017-12

Kevrekidis, P. G.; Williams, M. O.; Mantzavinos, D.; Charalampidis, E. G.; Choi, M.; Kevrekidis, I. G.

2017-Nov

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 74, no. 10, page. 2321 - 2329, 2017-11

KWEON, JAE RYONG; HAN, JOO HYEONG; PARK, MIN JE

2017-Nov

ANNALS OF PROBABILITY, vol. 45, no. 6A, page. 3697 - 3751, 2017-11

Khoshnevisan, Davar; Kim, Kunwoo; Xiao, Yimin

2017-Nov

ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 53, no. 4, page. 1991 - 2004, 2017-11

Chen, Le; Khoshnevisan, Davar; Kim, Kunwoo

2017-Nov

JOURNAL OF MATHEMATICAL BIOLOGY, vol. 75, no. 5, page. 1101 - 1131, 2017-11

Lee, Seongwon; Kim, Se-woong; Oh, Youngmin; Hwang, Hyung Ju

2017-Oct

ACTA ARITHMETICA, vol. 181, no. 3, page. 209 - 238, 2017-10

PARK, JEEHOON; KIM, BYOUNG DU

2017-Sep

Journal of Computational Physics, vol. 344, page. 303 - 319, 2017-09

Babaee, Hessam; CHOI, MINSEOK; Sapsis, Themistoklis; Karniadakis, George

2017-Sep

KYOTO JOURNAL OF MATHEMATICS, vol. 57, no. 3, page. 613 - 636, 2017-09

Oh, Yong-Geun

2017-Aug

Analysis and PDE, vol. 10, no. 8, page. 1961 - 1985, 2017-08

BAK, JONG GUK; Lee, Jungjin; Lee, Sanghyuk

2017-Aug

PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, vol. 60, no. 3, page. 587 - 614, 2017-08

Cha, Jae Choon; Friedl, Stefan; Powell, Mark

2017-Jun

Journal of Mathematical Fluid Mechanics, vol. 19, no. 2, page. 255 - 282, 2017-06

Kim, Hyeon Jeong; Fontelos, Marco A.; Hwang, Hyung Ju

2017-Jun

SIAM Journal on Mathematical Analysis, vol. 49, no. 3, page. 1982 - 2008, 2017-06

Oh Sung Kwon; Jae Ryong Kweon

2017-Jun

Quarterly of Applied Mathematics, vol. 75, page. 287 - 308, 2017-06

Hwang, H.J; Phan, D.

2017-Apr

Annales Mathematiques du Quebec, vol. 41, no. 1, page. 3 - 25, 2017-04

Park, J.

1 2 3 4 5 6 7 8 9 10 11 41